Thunderstorm Wind, Monroe
- When
- June 2, 11:17 AM CST to 11:25 AM CST
- Where
- Monroe County, Aberdeen
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.817, -88.550
Several trees were blown down.
2 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 2, 8:34 AM CST, 2 hours 43 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 934 AM CDT WED JUN 2 2004 .DISCUSSION... CURRENT FORECAST IS OK AND NO UPDATES PLANNED AT THIS TIME. SATELLITE SHOWS NORTHERN PART OF MCS THAT SKIRTED NORTH MS THIS MORNING IS WEAKENING. SCATTERED SHOWERS AND THUNDERSTORMS THAT MOVED INTO NORTH MS EARLIER ARE QUICKLY DISSIPATING. AS A RESULT...THINK CLOUD COVER ACROSS THE MIDSOUTH WILL THIN THIS AFTERNOON. NEXT MATTER OF CONCERN IS THE WEAK COLD FRONT JUST TO OUR NORTH. LATEST SURFACE ANALYSIS SHOWS THAT IT STRETCHES FROM SOUTHERN IL ACROSS SOUTHEAST MO INTO NORTHERN AR. THIS FRONT WILL MOVE SLOWLY SOUTHEASTWARD TODAY. THINK ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT. WITH CAPES FORECAST TO CLIMB TO NEAR 3000 J/KG AND DRY AIR ALOFT AS INDICATED BY 12Z LZK SOUNDING...PULSE TYPE STORMS WITH MICROBURST POTENTIAL ARE POSSIBLE. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...NONE. MS...NONE. MO...NONE. TN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 306 AM CDT WED JUN 2 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-031100- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 306 AM CDT WED JUN 2 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... A WEAK COLD FRONT WILL MOVE INTO THE MID-SOUTH TODAY AND MAY TRIGGER A FEW THUNDERSTORMS TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAINLY SOUTH OF INTERSTATE 40. THE MAIN THREAT WOULD BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
The Columbus AFB radar (KGWX), 22 km away, was scanning. The volume nearest the first event began at 17:15 UTC.
2 hail, 1 thunderstorm wind. Local standard time, as filed.
Several trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2004Every state in 2004This day in weather historyWarnings in Mississippi, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5405941, 5405942, 5405943.